MAUDE Adverse Event Report: TTBIO CORP HENRY SCHEIN; HANDPIECE

TTBIO CORP HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2L AR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Handpiece burst in patients mouth leading to minor injury.
 
Additional Manufacturer Narrative
Handpieces were received on 03/21/24 and evaluated on (b)(6) 2024.Initial report was amended to include evaluation results, see attached amended formal investigation report.
 
Event or Problem Description
Handpiece burst in patients mouth leading to minor injury.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key18903664
Report Number3007007357-2024-00005
Device Sequence Number7919399
Product Code EFB
UDI-Device Identifier00304040133682
UDI-Public(01)00304040133682
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
Report Date (Section F) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2L AR
Device Catalogue Number570-2094
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2024
Device Age14 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/25/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA03/22/2024